# SDR VNAA202107161111

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 25,406 hours, 19,178 cycles
- System (JASC): 2760 · Drag Control System
- Part: Status Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TRANSITION FROM ARRIVAL TO APPROACH, THE FLIGHT CREW OBSERVED AN OUTBOARD SPOILERON WARNING. THE CREW DECLARED AN EMERGENCY, BUT DID NOT CALL FOR EMERGENCY VEHICLES. NO CALL FOR BRACE WAS ISSUED TO THE PASSENGERS EITHER. THE CREW CANCELLED THEIR EMERGENCY STATUS ONCE THEY WERE SAFELY OFF THE RUNWAY.  OB SPOILERONS AND OB FLT SPOILERS CAUTION MSGS IN FLIGHT.   COMPLIED WITH SELF TEST OF THE SPOILER AND STABILIZER CONTROL UNITS IAW CRJ700 AMM 27-61-05-740-801. OPS CHECK GOOD NO DEFECTS NOTED. STATUS MESSAGE CLEARED.
